# SDR ASAA2022042038111

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,448 hours, 16,932 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: 254A1240Y13
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 THRUST LEVER CRACKED AT THE KNOB MOUNT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG THRUST LEVER REF B737-800 AMM 76-11-01.
